# SDR AALA201911069006

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 63,457 hours, 16,647 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Part number: 416N222032
- Part serial: ALT216A5817
- Condition: No Test
- Location: Evac Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L EMER ESCAPE SQUIB FAILS TEST WHEN NO.2 TEST IS SELECTED. MAINTENANCE REMOVED AND REPLACED L/H OFF WING ESCAPE SLIDE BOTTLE IAW AMM 25-65-02 AND JOB CARD 25-96-03.
